# SDR DALA2022081605542

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,239 hours, 15,747 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 198 -ATB- DUE TO CENTER HYDRAULIC SYSTEM PRESSURE LOW EICAS MESSAGE AND ASSOCIATED LIGHT ILLUMINATED. HYDRAULIC PUMP PRESSURES AND SYSTEM QUANTITY NORMAL. CORRECTIVE ACTION: REPLACED CENTER HYDRAULIC SYSTEM LOW PRESSURE SWITCH AND PACKING. (9011065)
